# SDR AUS20040305

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE SHUTDOWN DUE TO LOW OIL PRESSURE WARNING AND ZERO OIL QUANTITY. INVESTIGATION CONFIRMED ENGINE OIL TANK CONTENTS EMPTY BUT COULD NOT FIND ANY SOURCE OF LEAKAGE. ENGINE WAS REMOVED DUE TO FAILING WINDMILL CRITERIA.
